# SDR DALA2015062303916

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 47,457 hours, 18,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE FROM ROW 19DEF THRU DEF. MAINTENANCE REPLACED BATTERY CHARGER AT M01671 IAW AMM 33-51. OPS CHECK NORMAL.
